# SDR AALA20150913001

- Difficulty date: September 10, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE SKIN CHAFING MARK FOUND, BETWEEN STATION 254.5 - 265.5, STRINGER 34L AREA.  LT FWD FUSELAGE SKIN REPAIR CARRIED OUT IAW SRM 53-00-01 FIG 202 REPAIR 13.
